# SDR UALA2010071402522

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 53,124 hours, 19,423 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 1226
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILS PTP TEST. FWD LT LOAD. CHANGED RT SLIDE.  REPLACED RT FWD DOOR ESCAPE SLIDE.  OPS ARE NORMAL.
